Couldn't find what you looking for?

TRY OUR SEARCH!

Good day everyone. I have problem with anxiety for almost three years, exactly after my husband left me for another woman. Since that day, I don't have confidence, I am afraid of anything and everything and this happens to me all the time. Now, of course I went to see my doctor and he told me that I should use Lexapro. So I did it. But after that medicine, I was feeling even worse than before, I experienced the worst anxiety in my life as side-effect of Lexapro. Why is that? Did anyone had any similar problem with it? 

Thank you.

Loading...

Lexapro is not good for everyone, your doctor should have told you that.

I didn't have any experience with this medication but my aunt did and it made things only worse for her. There are people who are benefiting from lexapro but there are also those who didn't react very well to it and had to switch to another medication. Doctors usually know about this and they are supposed to tell you that you need to stop using it if you notice that it is not doing any good to you. You need to talk to your doctor in order to switch to another medication.

Reply

Loading...

Gaia is right, you need to talk to your doctor in order for you to start taking some different medications.

Gaia is also right about Lexapro, if you search around the internet, you are going to find a lot of people saying how they had trouble with Lexapro and how it didn't do them any good. Luckily, there are bunch of other medications that are used for the exact same thing as Lexapro so there won't be any trouble in search for a replacement. You doctor is going to tell you more about these other medications and you will probably just have to pick one.

Reply

Loading...

Since it has been four days since you asked your question Hellen, I honestly hope that you already changed the medications that you are using and that you are no longer using Lexapro.

There are a lot of people complaining about Lexapro and about its side effects, I don't know why are they even still selling it. Since this medication turned out to be bad for you, you really need to stop taking it as soon as possible, I hope that you already did that. In case you didn't, you need to talk to your doctor, explain to him what happened, and ask him for some other medications.
Reply

Loading...

Here is what you should know about Lexapro. It doesn't fit to everyone at the same way. Some people tend to be "allergic" to it, some people just have negative effects and there is no single positive effects. When you are having problems with it, you should contact your doctor immediately because for some reason this is not ok to you. I am sure that your doctor is going to help you deal with those side - effects, or he is going to find some other medication for you. I know a lot of people who didn't have positive experience with Lexapro. 

Reply

Loading...

Hi guys! I know that a lot of people don't have nothing good to tell about Lexapro, but I have a lot of good things to tell about it. First, I was using it for more than 3 years and I never experienced any of those side - effects that you are mentioned above. Of course, before taking it I consulted with my doctor because a lot of people told me that it has really bad side - effects and that I can have problems with anxiety as well. But none of this has happened. On contrary - I have just positive words for Laxapro. Good luck everyone.

Reply

Loading...

Side - effects are very common and a lot of the patients will experience them always. I also do know a lot of people who had side - effects, but I know some of them who never had one single problem. It depends, we are not the same. But one girl that I do know also had problems with anxiety because of those pills. She didn't react well to it at all, she was throwing up all the time, she had anxiety and panic attacks so she needed to change her therapy as well. Who knows why this happens to someone...

Reply

Loading...

I have experience with Lexapro as well. My name is Galla and I am 26 years old. When I started to use it, my doctor told me that adolescents, teens, and adults younger than 24 who take Lexapro for major depressive disorder and other mental illnesses may be at greater risk for suicidal thoughts and behaviors. So it happened to me. I was only 23 when I started to take it, but I was sure that I will never have any problems with it since I never had any side - effect to any medication. But I was wrong. I had thoughts of suicide when I started to take medicine at the first place. Those changes in my mood were really bad so my mom saw it and she decided to contact my doctor. He told us that those are side - effects, so he prescribed another pills to me. Now, I am 26 years old and I am using Lexapro and I don't have side - effects. Weird..

Reply

Loading...